# SDR UIEA2017092701890

- Difficulty date: September 17, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-300
- Aircraft serial: 26328
- Aircraft time: 80,088 hours, 10,867 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Rt Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GENERATOR FAILED TO CONNECT TO THE BUS DURING RUNUP. FOUND DISCONNECTED WIRE W222-301B-18. WIRE RECONNECTED.
